# SDR DALA2020072972668

- Difficulty date: July 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 65,181 hours, 30,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ARM INDICATION ON ECAM GOES OUT DURING CLIMB, AROUND 7.0 PSID & COMES BACK ON AROUND 2.0 PSID DURING THE DESCENT.   FLIGHT CREW VERIFIED R2 DOOR WAS LOCKED & ARMED. NO ISSUES NOTED AT DOOR. CYCLED LEVER  NUMEROUS TIMES, CHECKED NORMAL ON GROUND IAW AMM 52-70-00.
